# SDR CALA2020041000805

- Difficulty date: April 6, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 105,113 hours, 10,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7007 DR R1 EMER LIGHT POWER SUPPLY M33094 BATTERY PACK CAPACITY LOW REF NR LP 9130408 DR R1 EMER LIGHT POWER SUPPLY M33094 BATTERY PACK REPLACED AND T ESTED NORMAL AS PER AMM 33-51-06
